# SDR CA060602003

- Difficulty date: June 2, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 310Q
- Aircraft time: 5,508 hours
- Engine: Cont IO470VO
- Propeller: Mcauly 3AF32C87
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Cable
- Part number: 991026720
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOING UPPER AIR WORK, IT WAS NOTICED THEIR WAS NO THROTTLE RESPONSE FROM RT ENGINE. THE ENGINE WAS RUNING NORMAL SO THE CREW RETURNED TO AIRPORT AND DID A NORMAL LANDING AND SHUTDOWN OF ENGINE ON TOUCHDOWN. MAINTENANCE FOUND THE THROTTLE CABLE BROKEN AT THE FUEL CONTROL UNIT WHERE THE FLEX CABLE IS CRIMPED INTO THE SOLID ROD. PARTS ON ORDER. (TC NR 20060602003)
